MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN046759
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It is reported that "balloon does not hold air".At the time of this report it is unknown if this defect occurred while in use on a patient, however, additional clarifying questions have been asked to the customer.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).Additional information received on 25 april 2023 states that this issue did not occur while in use on a patient.This information indicates that this was not a reportable event, thus, the initial mdr submitted on 5 april 2023 should be retracted.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ET TUBE,HVT,7.5,NOVA PLUS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16685744
Report Number3003898360-2023-00568
Device Sequence Number15482844
Product Code BTR
UDI-Device Identifier04026704588787
UDI-Public04026704588787
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN046759
Device Catalogue NumberV5-10315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown